Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 247236, 17 pages
http://dx.doi.org/10.1155/2011/247236
Research Article

Applications of an HIDS Theorem to the Existence of Fixed Point, Abstract Equilibria and Optimization Problems

Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan

Received 16 June 2011; Accepted 18 July 2011

Academic Editor: Josip E. Pečarić

Copyright © 2011 Wei-Shih Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH
  2. Q. H. Ansari, S. Schaible, and J.-C. Yao, “The system of generalized vector equilibrium problems with applications,” Journal of Global Optimization, vol. 22, no. 1–4, pp. 3–16, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. Isac, V. A. Bulavsky, and V. V. Kalashnikov, Complementarity, Equilibrium, Efficiency and Economics, vol. 63 of Nonconvex Optimization and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002.
  4. L.-J. Lin, “System of generalized vector quasi-equilibrium problems with applications to fixed point theorems for a family of nonexpansive multivalued mappings,” Journal of Global Optimization, vol. 34, no. 1, pp. 15–32, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. I. Ekeland, “Sur les problèmes variationnels,” Comptes Rendus de l'Académie des Sciences, Série A-B, vol. 275, pp. A1057–A1059, 1972. View at Google Scholar · View at Zentralblatt MATH
  6. I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, pp. 324–353, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. I. Ekeland, “Nonconvex minimization problems,” Bulletin of the American Mathematical Society, vol. 1, no. 3, pp. 443–474, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G.-Y. Chen, X. Huang, and X. Yang, Vector Optimization, vol. 541 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2005.
  9. G. Y. Chen, X. Q. Yang, and H. Yu, “A nonlinear scalarization function and generalized quasi-vector equilibrium problems,” Journal of Global Optimization, vol. 32, no. 4, pp. 451–466, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. W.-S. Du, “On some nonlinear problems induced by an abstract maximal element principle,” Journal of Mathematical Analysis and Applications, vol. 347, no. 2, pp. 391–399, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W.-S. Du, “Hybrid inclusion and disclusion systems with applications to equilibria and parametric optimization,” Journal of Global Optimization, vol. 47, no. 1, pp. 119–132, 2010. View at Publisher · View at Google Scholar
  12. A. Göpfert, H. Riahi, C. Tammer, and C. Zălinescu, Variational Methods in Partially Ordered Spaces, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, 17, Springer, New York, NY, USA, 2003.
  13. A. Göpfert, Chr. Tammer, and C. Zălinescu, “On the vectorial Ekeland's variational principle and minimal points in product spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 39, no. 7, pp. 909–922, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. H. Hamel, “Phelps' lemma, Daneš' drop theorem and Ekeland's principle in locally convex spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 10, pp. 3025–3038, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. Hamel and A. Löhne, “A minimal point theorem in uniform spaces,” in Nonlinear Analysis and Applications: To V. Lakshmikantham on his 80th Birthday. Vol. 1, 2, pp. 577–593, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Google Scholar
  16. D. H. Hyers, G. Isac, and T. M. Rassias, Topics in Nonlinear Analysis & Applications, World Scientific, River Edge, NJ, USA, 1997. View at Publisher · View at Google Scholar
  17. L.-J. Lin and W.-S. Du, “Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 360–370, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L.-J. Lin and W.-S. Du, “Some equivalent formulations of the generalized Ekeland's variational principle and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 1, pp. 187–199, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. L.-J. Lin and W.-S. Du, “Systems of equilibrium problems with applications to new variants of Ekeland's variational principle, fixed point theorems and parametric optimization problems,” Journal of Global Optimization, vol. 40, no. 4, pp. 663–677, 2008. View at Publisher · View at Google Scholar
  20. L.-J. Lin and W.-S. Du, “On maximal element theorems, variants of Ekeland's variational principle and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 5, pp. 1246–1262, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. L.-J. Lin and C.-S. Chuang, “Existence theorems for variational inclusion problems and the set-valued vector Ekeland variational principle in a complete metric space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2665–2672, 2009. View at Publisher · View at Google Scholar
  22. W. Oettli and M. Théra, “Equivalents of Ekeland's principle,” Bulletin of the Australian Mathematical Society, vol. 48, no. 3, pp. 385–392, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Chr. Tammer, “A generalization of Ekeland's variational principle,” Optimization, vol. 25, no. 2-3, pp. 129–141, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. C. D. Aliprantis and K. C. Border, Infinite-Dimensional Analysis, Springer, Berlin, Germany, 2nd edition, 1999.
  25. N. X. Tan, “Quasivariational inequalities in topological linear locally convex Hausdorff spaces,” Mathematische Nachrichten, vol. 122, pp. 231–245, 1985. View at Publisher · View at Google Scholar